# SDR FDEA201402140315

- Difficulty date: February 14, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,439 hours, 27,709 cycles
- Engine: Ge CF66D
- Engine time: 3,815 hours, 2,081 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: D23412SJ20
- Condition: Damaged
- Location: Eng Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE EGT 1018 DEGREES DURING CLIMB OUT.  EGT STAYED HIGH AT REDUCED POWER SETTING.  EGT HIGH ALERT, SHUTDOWN ENGINE.  DUMPED 8500 LBS FUEL PRIOR TO LANDING.  WIRE FOUND DAMAGED, WIRE REPLACED.
